Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the strong Parrott completion problem


Authors: Mihály Bakonyi and Hugo J. Woerdeman
Journal: Proc. Amer. Math. Soc. 117 (1993), 429-433
MSC: Primary 47A20; Secondary 47A57
DOI: https://doi.org/10.1090/S0002-9939-1993-1145412-2
MathSciNet review: 1145412
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we parametrize all solutions of the Strong Parrott problem and obtain necessary and sufficient conditions for existence of isometric, coisometric, and unitary solutions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A20, 47A57

Retrieve articles in all journals with MSC: 47A20, 47A57


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1145412-2
Keywords: Strong Parrott problem, contractive completions, parametrization, (co-) isometric completions
Article copyright: © Copyright 1993 American Mathematical Society